MAUDE Adverse Event Report: COLOPLAST A/S TOROSA SALINE-FILLED TESTICULAR PROSTHESIS; PROSTHESIS, TESTICULAR

COLOPLAST A/S TOROSA SALINE-FILLED TESTICULAR PROSTHESIS; PROSTHESIS, TESTICULAR
Catalog Number 450-1327
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information the customer requested to remove the damaged device.The left scrotum was shrunken; palpation revealed a hard, deformed object inside the scrotum.An incision was made along the anterior midline of the left scrotum, approximately 3 cm in length.Dissection was carried through the skin and muscle layers into the left tunica vaginalis cavity.A large amount of clear yellow fluid was observed.One silicone object, soft and pliable, resembling a compressed artificial testicle, was removed from the left tunica vaginalis.The device was explanted and replaced due to a possible leak through a needle puncture site after filling.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H2: correction.This is a duplicate submission due to technical difficulties that occurred with our previous follow-up submission the information received indicated the device had a leakage through the needle puncture site after filling, but because no functional abnormalities were noted with the returned components, the complaint could not be confirmed as reported.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TOROSA SALINE-FILLED TESTICULAR PROSTHESIS
Common Device Name
PROSTHESIS, TESTICULAR
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key24304165
Report Number2125050-2026-00227
Device Sequence Number13129397
Product Code FAF
UDI-Device Identifier05708932470834
UDI-Public5708932470834
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
P020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number450-1327
Device Lot Number9868391_5206302400
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/20/2026
04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient SexUnknown